MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned a high result for 1 patient tested for crej2 creatinine jaffé gen.2 (crej2) on a cobas 8000 c 702 module.The initial result was 4.01 mg/dl.This result was reported outside of the laboratory where the physician requested a re-check.A 2nd sample was obtained and the result was 0.28 mg/dl.This sample was repeated with a 1/5 dilution and the result was 0.28 mg/dl.On 11-jul-2023 the original sample was repeated with a result of [-] 0.32 mg/dl.This sample was repeated with a 1/5 dilution and the result was 0.35 mg/dl.On 12-jul-2023 a 3rd sample was obtained and the result was 0.16 mg/dl.The low results were believed to be correct based on the clinical status of the patient.
 
Additional Manufacturer Narrative
Section e1 facility name continued: reception centr quai de dechargement 2 the investigation is ongoing.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The customer used 13 mm primary sample tubes with no rack adapters.Calibration and qc were acceptable.An abnormal aspiration (sample probe) error was observed on the alarm trace data from the day of the event.The customer did not provide any additional information and sample material is no longer available.A general reagent and hardware issue were excluded as only one crej2 result was in question and no other results were affected.Based on the data available, the investigation determined the event was consistent with a pre-analytical issue.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
CREJ2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17454801
Report Number1823260-2023-02509
Device Sequence Number7537223
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number06407137190
Device Lot Number73188101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENALAPRIL
Patient Age9 MO
Patient SexMale